Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 15, NWS Jacksonville, FL

April 11, 20127 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Apr 11, 2012, 6:35 PM EDT for 7 counties in Florida. It took effect at Apr 12, 2012, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2012, 6:35 PM EDT (22:35 UTC)
In effect from
Apr 12, 2012, 11:00 AM EDT
Expired
Apr 12, 2012, 6:16 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KNIP), launched 12:00Z, 10.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WWUS82 KJAX 112235
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT WED APR 11 2012

FLZ024-025-040-121100-
/O.NEW.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/
/O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/
NASSAU-DUVAL-MARION-
635 PM EDT WED APR 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025 AND 
  040. 

* DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95 TODAY. IN 
  ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 
  35 TODAY. 

* HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM VALUES
  WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT
  UNTIL AFTER 7 PM TODAY. ON THURSDAY...HUMIDITIES WILL BEGIN TO
  FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30%
  THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT
  VALUES WILL RANGE FROM 33 TO 37 UNITS.

* WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST.
  GUSTS UP TO 20 MPH WILL BE POSSIBLE THIS EVENING. ON
  THURSDAY...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 MPH
  THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ032-033-037-038-121100-
/O.NEW.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/
CLAY-ST JOHNS-PUTNAM-FLAGLER-
635 PM EDT WED APR 11 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA 
INCLUDING THE SAINT JOHNS RIVER BASIN...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...033... 
  037 AND 038. 

* WIND...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 MPH THURSDAY
  AFTERNOON WITH GUSTS UP TO 20 MPH. 

* HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY.
  MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN
  ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33
  TO 37 UNITS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ020>023-120000-
/O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-
635 PM EDT WED APR 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SUWANNEE RIVER VALLEY...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022 AND 023. 

* DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95. IN 
  ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 
  35.

* HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM 
  VALUES WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 
  PERCENT UNTIL AFTER 7 PM.

* WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST.
  GUSTS UP TO 20 MPH WILL BE POSSIBLE THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$


HTTP://WEATHER.GOV/JAX
3 follow-up statements
461 
WWUS82 KJAX 120016
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT WED APR 11 2012

FLZ024-025-040-121115-
/O.EXP.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/
/O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/
NASSAU-DUVAL-MARION-
816 PM EDT WED APR 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF
NORTHEAST FLORIDA...

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR TODAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025 AND 
  040. 

* HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY THURSDAY.
  MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN
  ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO
  37 UNITS.

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH
  THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ020>023-120130-
/O.EXP.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-
816 PM EDT WED APR 11 2012

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR TODAY...

$$

FLZ032-033-037-038-121115-
/O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/
CLAY-ST JOHNS-PUTNAM-FLAGLER-
816 PM EDT WED APR 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF
NORTHEAST FLORIDA INCLUDING THE SAINT JOHNS RIVER BASIN...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...033... 
  037 AND 038. 

* WIND...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH THURSDAY
  AFTERNOON WITH GUSTS UP TO 20 MPH.

* HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. 
  MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. 
  IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 
  33 TO 37 UNITS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ENYEDI

HTTP://WEATHER.GOV/JAX
117 
WWUS82 KJAX 120711
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 AM EDT THU APR 12 2012

FLZ020>023-030-031-035-036-122300-
/O.EXB.KJAX.FW.W.0015.120412T1500Z-120412T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
311 AM EDT THU APR 12 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING FOR HIGH ERC VALUES AND LOW HUMIDITY FOR INLAND
NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...030...031...035 AND 036. 

* HUMIDITY...HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 6 TO 8
  HOURS TODAY. MINIMUM VALUES WILL BE NEAR 25 PERCENT THIS
  AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL BE
  AROUND 35.

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH
  WITH GUSTS UP TO 20 MPH POSSIBLE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ032-037-040-122300-
/O.EXT.KJAX.FW.W.0015.120412T1500Z-120412T2300Z/
CLAY-PUTNAM-MARION-
311 AM EDT THU APR 12 2012

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT THIS EVENING FOR HIGH ERC VALUES AND LOW HUMIDITY FOR INLAND
NORTHEAST FLORIDA...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...037 AND 
  040. 

* HUMIDITY...HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 TO 6
  HOURS THIS AFTERNOON. MINIMUM VALUES WILL BE 25 TO 30 PERCENT
  THIS AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES
  WILL BE 35 TO 38.

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH
  WITH GUSTS UP TO 20 MPH POSSIBLE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ024-025-033-038-122300-
/O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
311 AM EDT THU APR 12 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR COASTAL
COUNTIES OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025... 
  033 AND 038. 

* HUMIDITY...HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 1 TO 3
  HOURS THIS AFTERNOON. MINIMUM VALUES WILL BE NEAR 30 PERCENT
  AWAY FROM THE COAST THIS AFTERNOON.

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH
  WITH GUSTS UP TO 25 MPH POSSIBLE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
072 
WWUS82 KJAX 122216
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT THU APR 12 2012

FLZ020>025-030>033-035>038-040-122330-
/O.CAN.KJAX.FW.W.0015.000000T0000Z-120412T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
616 PM EDT THU APR 12 2012

...RED FLAG WARNING IS CANCELLED FOR HIGH ERC VALUES AND LOW
HUMIDITY FOR INLAND NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING. 

$$


HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 11, 4:27 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 11, 4:27 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT WED APR 11 2012

...DENSE SMOKE ADVISORY THROUGH 9 AM THU FOR MUCH OF INLAND NE
FL...

ISSUED A DENSE SMOKE ADVISORY FOR REDUCED VISIBILITIES UNDER THE COUNTY
LINE WILDFIRE SMOKE PLUME. AROUND 4 PM...CECIL FIELD ON THE JAX WEST SIDE
WAS STILL REPORTING VSBYS OF 1/2 SM DIRECTLY UNDER THE PLUME...AND THE
FL HIGHWAY PATROL REPORTED VISIBILITIES BELOW 1 SM ALONG INTERSTATE
10 NEAR CHAFFEE ROAD. NAS JUST DROPPED DOWN TO 2 1/2 SM. THE DENSE
SMOKE PLUME WILL SLOWLY VEER SSE THROUGH THE NIGHT AS LOW LEVEL
WINDS BECOME NNE. AS WINDS DECOUPLE LATER THIS EVENING AFTER 9 PM...THE
PLUME WILL BEGIN TO SETTLE TOWARD THE GROUND AND FAN OUT...AND EXPECT
IT TO FAN OUT ACROSS THE SUWANNEE VALLEY BETWEEN LAKE CITY TO
GAINESVILLE...THEN EASTWARD TOWARD STARKE.

ANTICIPATE THAT WE WILL BE ABLE TO GRADUALLY DROP COUNTIES FROM
THE DENSE SMOKE ADVISORY LATER THIS EVENING AS THE PLUME VEERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  72  42  77 /   0   0   0   0
SSI  52  70  51  71 /   0   0   0   0
JAX  46  72  47  74 /   0   0   0   0
SGJ  55  72  55  71 /  10  10   0  10
GNV  48  76  48  77 /   0   0   0   0
OCF  50  79  50  79 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR BAKER-COLUMBIA-
     DUVAL-HAMILTON-MARION-NASSAU-SUWANNEE.

     DENSE SMOKE ADVISORY UNTIL 9 AM EDT THURSDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-NASSAU-PUTNAM-UNION.

GA...DENSE SMOKE ADVISORY UNTIL 9 AM EDT THURSDAY FOR CHARLTON.

AM...NONE.
&&

ENYEDI
Hazardous weather outlook, Apr 11, 3:47 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT WED APR 11 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-122000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
347 PM EDT WED APR 11 2012

...DENSE SMOKE ADVISORY IN EFFECT FOR PORTIONS OF NORTHEAST
FLORIDA...

...RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA
THIS AFTERNOON...THE INTERSTATE 10 CORRIDOR FROM LIVE OAK TO
JACKSONVILLE AND FOR MARION COUNTY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

LOW HUMIDITY AND HIGH DISPERSION VALUES WILL PRODUCE AN ELEVATED
FIRE DANGER TODAY ACROSS THE AREA. VISIBILITIES UNDER THE COUNTY
LINE WILDFIRE SMOKE PLUME WILL DROP BELOW 1 MILE ACROSS MUCH OF
THE I-10 CORRIDOR FROM MACCLENNY TO DOWNTOWN JACKSONVILLE
SOUTHWARD TO ORANGE PARK LATE THIS AFTERNOON. AS THE EVENING
PROGRESSES...THE PLUME WILL SLOWLY VEER SOUTHWARD WITH LOWERING
VISIBILITIES TO AROUND A QUARTER MILE FROM CECIL FIELD TO ORANGE
PARK AND MIDDLEBURG. VISIBILITIES BELOW A MILE ARE EXPECTED AS FAR
SOUTH AS PUTNAM AND ALACHUA COUNTIES LATE TONIGHT...WITH A QUARTER
MILE VISIBILITIES SOUTH OF THE FIRE ACROSS UNION...BRADFORD AND
COLUMBIA COUNTIES. A DENSE SMOKE ADVISORY IS IN EFFECT FOR ALL OF
THESE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A DRY WEATHER PATTERN WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS
THROUGH FRIDAY OVER INLAND AREAS. AREAS OF SMOKE WILL CONTINUE NEAR
AND DOWNWIND OF THE WILDFIRE LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:40 PM EDTDense Smoke AdvisoryJAXBaker, Bradford, Gilchrist, Nassau, Union15 hr

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.